# SDR DXTA2014040905723

- Difficulty date: April 5, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 6,592 hours, 5,053 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LARGE BIRD STRIKE DURING LANDING PHASE.  LARGE DENT IN LE OF LT STABILIZER.   INSPECTED & FOUND DAMAGE TO LE & RIB ASSEMBLY.  REPAIRED AND   OPS CHECKED GOOD IAW MM 5-50-00, 51-40-03 & MM 25-23-05H & MM 05-50-00.
